Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Local homeomorphisms

Seria
Rozprawy Matematyczne tom/nr w serii: 209 wydano: 1983
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
1. Introduction and preliminaries..........................................5
2. Initial results.....................................................................7
3. H-Connected spaces......................................................11
4. Induced decompositions.................................................18
5. "Regular" decompositions...............................................25
6. An application and a generalization................................29
7. Locally separating sets...................................................33
8. Covering spaces generalized.........................................37
9. Locally one-to-one images of R......................................42
10. In retrospect.................................................................44
References.........................................................................46
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 209
Liczba stron
47
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCIX
Daty
wydano
1983
Twórcy
Bibliografia
  • [1] S. Banach und S. Mazur, Über mehrdeutige stetige Abbildungen, Studia Math. 5 (1934), pp. 174-178.
  • [2] F. E. Browder, Covering spaces, fibre spaces, and local homeomorphisms, Duke Math. J. 21 (1954), pp. 329-336.
  • [3] H. Cart an, Sur les transformations localement topologiques. Acta Litt. Sci. Szeged 6 (1933), pp. 85-104.
  • [4] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, 1946.
  • [5] P. T. Church and E. Hemmingsen, Light open maps on n-manifolds, Duke Math. J. 27 (1960), pp. 527-536.
  • [6] E. Duda and W. Smith, Reflexive open mappings, Pacific J. Math. 38 (1971), pp. 597-611.
  • [7] S. Eilenberg, Sur quelques propriétés des transformations localement homéomorphes, Fund. Math. 24 (1934), pp. 35-42.
  • [8] E. E. Floyd, Some characterizations of interior maps, Ann. of Math. 51 (1950), pp. 571-575.
  • [9] J. Hadamard, Sur les transformations planes, C. R. Acad. Sci. Paris 142 (1906), p. 74.
  • [10] Chung-Wu-Ho, A note on proper maps, Proc. Amer. Math. Soc. 51 (1975), pp. 237-241.
  • [11] R. H. Kasriel, Undergraduate topology, W. B. Saunders Co., Philadelphia, Pa., 1971.
  • [12] A. Lelek and L. F. McAuley, On hereditarily locally connected spaces and one-to-one continuous images of a line, Colloq. Math. 17 (1967), pp. 319-324.
  • [13] A. Lelek and J. Mycielski, Some conditions for a mapping to be a covering, Fund. Math. 59 (1961), pp. 295-300.
  • [14] W. S. Massey, Algebraic topology. An introduction, Harcourd, Brace and World, Inc., 1967.
  • [15] L. F. McAuley, Concerning a conjecture of Whyburn on light open mappings, Bull. Amer. Math. Soc. 71 (1965), pp. 671-674.
  • [16] L. F. McAuley, Conditions under which light open mappings are homeomorphisms, Duke Math. J. 33 (1966), pp. 445-452.
  • [17] G. H. Meister and C. Olech, Locally one-to-one mappings and a classical theorem on schlicht functions, Duke Math. J. 30 (1963), pp. 63-68.
  • [18] Sam B. Nadler, Continua which are a one-to-one continuous image of [0,∞). Fund. Math. 75 (1972), pp. 123-133.
  • [19] Mitio Nagumo, Sufficient conditions for a locally topological mapping to be univalent, J. Osaka Inst. Sci. Tech. 1 (1949), pp. 33-35.
  • [20] R. S. Palais, Natural operations on differential forms. Trans. Amer. Math. Soc. 92 (1959), pp. 125-141.
  • [21] E. E. Spanier, Algebraic topology, McGraw Hill, 1966.
  • [22] G. S. Ungar, Light fiber maps. Fund. Math. 62 (1968), pp. 31-45.
  • [23] A. D. Wallace, On 0-regular transformations, Amer. J. Math. 62 (1940), pp. 277-284.
  • [24] G. T. Whyburn, Open mappings on locally compact spaces, Mem. Amer. Math. Soc. 1 (1950), 24 pp.
  • [25] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. 28, Amer. Math. Soc. Providence, R. L. 1942.
  • [26] G. T. Whyburn, Arc preserving transformations, Amer. J. Math. 58 (1936), p. 305.
  • [27] G. T. Whyburn, On irreducibility of transformations, Amer. J. Math. 61 (1939), p. 820.
  • [28] R. F. Williams, Reduction of open maps, Proc. Amer. Math. Soc. 7 (1954), pp. 312-318.
  • [29] D. Wilson, Open mappings on manifolds and a counter-example to the Whyburn conjecture, Duke Math. J. 40 (1973), pp. 705-716.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-bc0489b9-ed11-49f5-9a57-adeb757b7cce
Identyfikatory
ISBN
83-01-02719-3
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.